# SDR ASAA2018100826385

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,195 hours, 13,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED FOLLOWED QRH, TRIP RESET EXTINGUISHED PACK LIGHT.  GROUNDED - YES. COMPLIED WITH FIM 21-53 TASK 809, NO DEFECTS NOTED REF AMM 21-61-00, CW PACK ZONE TEMP CONTROLLER BIT TEST AND PASSED NO DEFECTS NOTED.
